Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Smoking addiction, have regular chest pain, EKG with abnormal T-wave, busted vessels in the knee with considerable weight loss. On wellbutrin sr for cessation. Should I seek treatment?

i have chest pain regularly and a abnormal t wave on my EKG ,about a year ago a few large vessels in the back of my knee busted and it just happened agin a few days ago. I had a stress test in Aug. 2011 which showed nothing should I see a cardiovascular doctor or just wait it out and see what happens? I,m a 46 YO female smoker about 1/2 a pack a day. I just started wellbutrin sr to help quit smoking . I don t work out regularly but lost 35 pounds this year on weight watchers but I am still over weight. 5 9 225
Asked On : Sat, 26 May 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Addiction Medicine Specialist 's  Response

You are most probably suffering from peripheral vascular disease, which although not directly related to heart function, should not be neglected. You probably have swollen superficial veins in your legs which are liable to burst on the slightest of trauma. Stress test and ecg abnormalities are not directly related to peripheral vascular disease. Please see your doctor as soon as possible. Carry on with your efforts to quit smoking as smoking worsens peripheral vascular disease.

Best wishes.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor